Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LoveGreenSmoothies

something I wrote about tane

Recommended Posts

Something I wrote in scar forum. I figured I'd post it here too.

The pimples I've gotten on 'tane go quicker the further into my treatment I get. I think my pre-existing scars look better. Now, whether that is due to the collagen growth it promotes, or just the smoothing of my skin and evening of my tone is anyone's guess. I also don't know how long this will last. Of course I am hoping it's permanent( ), but I don't know and I am not counting on it. I figure it is like retin-a with the collagen growth and skin rejuvenation - temporary. I do wonder if it may be more permanent because 'tane literally restructures and changes your skin(or so I've heard). So, there is hope. I've adopted a wait and see attitude. And I am just grateful for how far I've come and that is isn't worse, because it always could be. I just hope I get and stay clear so I can be posting about my scar treatments and their progress(or lacktherof).

The healing impairment people speak of is a general healing slowdown. Like I said, 'tane changes skin structure and it does impair healing, or at least interfere, because you can't even get waxed while on it. This is also why they make you wait at least six months to have any peels, etc. As for my skin, it is more supple and has better healing ability than before I was on it.

Now I am not saying I haven't gotten any scars since I've started 'tane - that would be a lie - I have gotten a few. However, I was getting more before 'tane, if only due to the sheer fact that I was breaking-out more. And my skin was more fragile, which is an anomaly: most have drier, more fragile skin on 'tane, thus the higher rate of reported scarring after the course is over. Which leads me to a concern I do have: What will happen to my skin's appearance when my course is over? In six months? It could look worse. I just go day-to-day at this point or I'd go crazy.

Keep your skin very well-hydrated by drinking water and slathering on the moisturizer. I am always wearing it. I moistrurize like it is my job. Make sure you eat a healthy diet rich in good fats(very important), fruits, protein, and vegetables. I say to eat an orange a day(or drink a glass of OJ) to replace potassium that 'tane takes from you. Also, drink a glass of cranberry juice a day to aid your kidneys.

Good God, I've gone and written an accutane inspired short story! Sorry. I should put this in my log and in the prescription forum.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×